Journal of Mathematics and Statistics

Generalized Cauchy's Models and Generalized Integrals

Sabra Ramadan

DOI : 10.3844/jmssp.2007.21.23

Journal of Mathematics and Statistics

Volume 3, Issue 1

Pages 21-23


The space of generalized complex numbers C* has been constructed. The Cachy's model in the space of new generalized functions is well defined. The generalized integral of new generalized function over the compact K has been defined.


© 2007 Sabra Ramadan. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.